# SDR UIEA2021102702295

- Difficulty date: October 27, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 75,053 hours
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

APU AUTO SHUTDOWN( TRANSFERRED TO DMI 155788 PER DDG 49-11-01A. CAT C DUE 06NOV21.  /  28OCT21 - LP 1424509 -  T/S PER B767 FIM 49-11 FT 987 "APU BITE PROCEDURE". FOUND MINIFLAG #17 AND "FILTER SW" MESSAGE. CLEARED ECU AND PERFORMED VISUAL OF APU GEN DIFFERENTIAL PRESSURE INDICATOR REF B767 AMM 49-27-03. FOUND DIFFERENTIAL PRESSURE INDICATOR IN NORMAL POSITION. FOUND LOOSE CONNECTOR ON GEN FILTER SWITCH. RESECURED CONNECTOR ON GEN FILTER PRESSURE SWITCH AND OPERATED APU FOR ONE HOUR REF B767 AMM 49-11-00. APU OPERATED NORMAL AT THIS TIME WITH NO FAULTS. PERFORMED APU BITE PROCEDURE AFTER SHUTDOWN AND NO FAULTS/MESSAGES PRESENT. THIS CLEARS MDDR 155788, PLACARDS REMOVED. )
